# SDR SWAA2023041820997

- Difficulty date: March 26, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BAFFLE AT LBL 24 BS 500 TO BS 500A WL 155.<[01] CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BAFFLE LOCATED BETWEEN BS 500-BS 500A; WL.155 LBL24 FOUND TO BE OUT OF LIMITS; PART DOES NOT HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAGRAPH 9.C.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECEIVED BAFFLE P/N 143A7510-15. LOCATED AND DRILLED BAFFLE ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BAFFLE AT LBL 24 BS 500 TO BS 500A WL 155. IAW SRM 51-40-05 AND DWG#143A7505.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REMOVAL AND INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00JFRU2;[06] VERIFIED ALL STEPS COMPLETE AND MEASUREMENT TAVLE;[07] CARD COMPLETE
